# SDR SWAA2024030457874

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 23,510 hours, 11,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR SURROUND DOUBLER PREVIOUS REPAIR HAS ADDITIONAL CRACK DAMAGE.<[01] NDT COMPLETED PER 53-00-00 PART 6 NO DAMAGE NOTED;[02] 04 - REPAIRED PER [SRM 53-10-15-2R-4-B00449 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT)] FOUND PREVIOUS REPAIR [3] EXTERNAL FILLER TO BE CRACKED AND MISSING HALF OF IT; FABRICATED REPLACEMENT FILLER AND INSTALLED; NO ADDITIONAL DAMAGE NOTED TO EGPR SURROUND DOUBLER PER SRM 53-10-15-2R-4 ALTERNATIVE 2 REPAIR.
